# SDR SWIA202163675

- Difficulty date: October 18, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N796SK
- Make and model: Cndair CL600*
- Aircraft serial: 10300
- Aircraft time: 31,024 hours, 19,111 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STGER 20L CORRODED BETWEEN FS310 AND FS349.   (C CHECK RO 01-05-2022)   REMOVED DAMAGED INTERCOSTAL AND INSTSALLECD A NEW INTERCOSTAL IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
